# SDR UALA2011080804165

- Difficulty date: August 8, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 73,680 hours, 21,485 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD LEAK IN RIGHT WING ROOT COMING FROM RETURN LINE CHECK VALVE.  LEAKING ONE DROP EVERY EIGHT SECS, BECAME STEADY STREAM WHEN B-NUT WAS TIGHTENED.  CHECK VALVE REMOVED.  REPLACEMENT WOULD NOT THREAD ONTO O/B LINE WITHOUT SEVERELY BINDING.  OLD VALVE & MS CAP GOES ON EASILY BY HAND.  AOG'D 2 MORE VALVES WHICH ARE NOW PLANESIDE.  ALSO, I/B LINE CLAMP BLOCK HAS ITS 3 MOUNTING BOLTS LOOSENED TO FACILITATE.  REPLACED CHECK VALVE AND REINSTALLED CLAMP BLOCK.
